Advanced SearchSearch Tips
MV -Algebras of Continuous Functions and l-Monoids
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 3,  2008, pp.487-493
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.3.487
 Title & Authors
MV -Algebras of Continuous Functions and l-Monoids
Choe, Tae-Ho; Kim, Eun-Sup; Kim, Myeong-Og; Park, Young-Soo;
  PDF(new window)
A. Di Nola & S.Sessa [8] showed that two compact spaces X and Y are homeomorphic iff the MV -algebras C(X, I) and C(Y, I) of continuous functions defined on X and Y respectively are isomorphic. And they proved that A is a semisimple MV -algebra iff A is a subalgebra of C(X) for some compact Hausdorff space X. In this paper, firstly by use of functorial argument, we show these characterization theorems. Furthermore we obtain some other functorial results between topological spaces and MV -algebras. Secondly as a classical problem, we find a necessary and sufficient condition on a given residuated l-monoid that it is segmenently embedded into an l-group with order unit.
 Cited by
J. Adamek & H. Herrlich, Abstract and Concrete Categories, John Wiley & Sons, Inc., (1990).

L. P. Belluce, Semisimple algebras of infinite-valued logic and bold fuzzy set theory, Canad. J. Math., 38(1986), 1356-1379. crossref(new window)

G. Birkhoff, Lattice Theory, Amer. Math. Soc. Coll.(1967).

C. C. Chang, Algebraic analysis of many valued logics, Trans. Amer. Math. Soc., 88(1958), 467-490. crossref(new window)

C. C. Chang, A new proof of the completeness of the Lukasiewicz axioms, Trans. Amer. Math. Soc., 93(1959), 74-80.

G. A. Elliott, On the classification of inductive limits of sequences of semisimple finite dimension algebras, J. Algebra, 38(1976), 29-44. crossref(new window)

T. H. Choe, A dual adjointness on partially ordered topological spaces, J. of Pure and Appl. Alg., 68(1990), 87-93. crossref(new window)

A. Di Nola & S. Sessa, On MV -algebras of continuous functions, Kluw. Acad. Pub. D., (1995), 23-32.

L. Gillman & M. Jerison, Rings of Continuous Functions, Van Nostrand, Princeton, (1960).

G. Gratzer, Universal Algebra, D. Van Nostrand Comp. Inc., (1968).

D. Mundici, Interpretation of $AFC^{\ast}-algebras$ in Lukasiewicz sentential calculus, J. of Funct. Anal., 65(1986), 15-63. crossref(new window)